# SDR DALA2022111007252

- Difficulty date: January 20, 2021
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 54,619 hours, 37,672 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN ATL FOR SCHEDULED MAINTENANCE, THE #4 OUTBOARD FLAP HINGE FITTING (LH WING) COMMON TO THE IDLER HINGE FITTING WAS FOUND TO BE ELONGATED. THIS ER/A AUTHORIZED MAINTENANCE TO REPAIR THE ELONGATED HOLE BY CLEANING THE HOLE, FABRICATE AND INSTALLING A NEW BUSHINGS. ERA 589529-14 PROVIDES INSTRUCTIONS FOR REPAIR ACCOMPLISHMENT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA ADVISORY CIRCULAR 120-93. PER ER/A 589529-14 REV A, SECOND STAGE DTE COMPLETE. ALL FOLLOW ON ACTIONS TO BE TRACKED VIA LOGPAGE 2458752. 24MO LIMIT IS REMOVED. OK TO CLOSE THIS LOG. ASSOCIATED ER/A 00-589529 ADDED FOR AC 9521. (LP #1710065)
